Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the integration of diffusion equations in Riemannian spaces


Author: Kôsaku Yosida
Journal: Proc. Amer. Math. Soc. 3 (1952), 864-873
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0052017-7
MathSciNet review: 0052017
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0052017-7
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society